Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 121, NWS Louisville, KY

June 26, 2007Scott County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2007, 4:23 PM EDT for Scott County, Kentucky. It was in force for 10 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2007, 4:23 PM EDT (20:23 UTC)
Expired
Jun 26, 2007, 4:33 PM EDT
In force
10 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Scott County, KY

The radar

The Louisville radar (KLVX), 128 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:25 PM EDTTSTM WND DMG5 Ne Georgetown, KYDOWNED TREES BLOCKING SEVERAL ROADS IN THE EASTERN PART OF SCOTT COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
290 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1119 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 262022
SVRLMK
KYC209-262100-
/O.NEW.KLMK.SV.W.0121.070626T2023Z-070626T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 PM EDT TUE JUN 26 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SCOTT COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 500 PM EDT...

* AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  OXFORD..AND MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN SCOTT COUNTY AT 440 PM EDT

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

LAT...LON 3828 8463 3821 8448 3826 8445 3840 8449

$$

SCHOTT
1 follow-up statement
000 
WWUS53 KLMK 262033
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
432 PM EDT TUE JUN 26 2007

KYC209-262042-
/O.CAN.KLMK.SV.W.0121.000000T0000Z-070626T2100Z/
SCOTT KY-
432 PM EDT TUE JUN 26 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCOTT COUNTY IS
CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DEADLY LIGHTNING.

SMALL TREES HAVE BEEN REPORTED DOWNED WITH THE EARLIER 
THUNDERSTORMS. REPORT DAMAGE TO LOCAL LAW ENFORCEMENT AND HAVE THEM 
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN 
LOUISVILLE.

LAT...LON 3828 8463 3821 8448 3826 8445 3840 8449

$$

SCHOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:50 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 26, 2:50 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
250 PM EDT TUE JUN 26 2007

.SHORT TERM (TONIGHT AND WEDNESDAY):..
WK BUT SIGNIFICANT 500 MB CIRCULATION THAT AFFECTED FA DURING
THE PAST FEW DAYS INITIALLY ROTATED WEST FROM SOUTHERN INDIANA
INTO SOUTHERN ILLINOIS THIS MORNING AND HAS SINCE DRIFTED NORTHWARD
INTO EAST CENTRAL ILLINOIS. WE ARE GETTING SOME HEIGHT RISES AND
A LITTLE WARMER AIR ALOFT...A BETTER CAPPING...SO LESS TSTM ACTIVITY
THAN DURING THE PAST FEW DAYS. WILL GO WI 20 TO 30 PCT POPS FOR EVE
AND EARLY NIGHT TRW TONIGHT AND SIMILAR POPS FOR AFTN TRW AGAIN ON
WED. LOWEST POPS TO THE EAST.

WITH LESS SHOWER ACTIVITY...LESS CLOUDS...MAX TEMPS ON WEDNESDAY
WILL BE A LITTLE WARMER THAN TODAY. WE LIKE THE MAV TEMPS FOR
TONIGHT AND WEDNESDAY...AND THESE ARE MORE OR LESS IN LINE WITH
CURRENT FCST PROJECTIONS. --21

.LONG TERM (WED NIGHT THRU TUESDAY)...

WELL...LONG TERM PACKAGE CHARACTERIZED BY SIGNIFICANT WEATHER EVENT
ON THU AND THU NIGHT...THEN WE WILL SLOWLY LOOSE THE CLOUD
COVER...AND COOLER AND DRIER PATTERN MOVES OVER THE WEEKEND...AND
THEN IT HEATS UP AGAIN EARLY NEXT WEEK.  OVERALL USED THE AVN AND
ECM...AND ONLY MAJOR ISSUE IS THE FRONTAL SPEED AND TIMING.

.WED NIGHT THROUGH FRIDAY NIGHT...

SLOW MOVING COLD FRONT WILL PICK UP PLENTY OF MOISTURE AND BRING THE
MOST ORGANIZED CONCENTRATION OF PCPN ACROSS THE AREA IN A LONG
TIME.  THE DIFFICULTY IN THIS FORECAST IS MODELS TIMING OF THE
FRONT.  THE 12 AVN TRENDING A TAD SLOWER WITH THE FRONT...WHICH HAS
HUGE RAMIFICATIONS OF THE QPF...POPS...CLOUD COVER...TEMPS ETC.  WE
HAVE POPS IN WED NIGHT. IF THIS PATTERN CONTINUES THE MIDNIGHT SHIFT
PACKAGE MAY WANT TO LOWER POPS CHANCES LATE WED AFTN AND WED NIGHT.

NEW MEX NUMBERS PICKING UP ON CATEGORICAL POPS THU AND FRI...BUT I
HAVE MY DOUBTS BASED ON THE FRONTAL ZONE POSITION. THE MRH LAYERS
ARE VERY SATURATED WHICH IS NO SURPRISE CONSIDERING THE TROPICAL
PLUME OVER THE LONE STAR STATE WHICH IS PUSHED UP NORTHWARD.

COORDINATED WITH IND...JKL...PAH...AND ILN TO BEGAN THU AM WITH HIGH
CHC POPS OVER SRN IN AND NOTHING OVER FAR SE CWA...AND SLOWLY PUSHED
THIS S AND E THROUGH TIME. BIGGEST CHANGE IS INCREASING THE LIKELY
POPS THU NIGHT ACROSS MOST OF THE CWA INTO THE 1ST PART OF FRIDAY
AM. THEN SLOWLY...AND I DO MEAN SLOWLY TRANSITION PRECIP FROM THE
OHIO RIVER SOUTHWARD TOWARD THE CUMBERLAND PARKWAY FRIDAY NIGHT.

SOUNDINGS SHOW VERY HIGH PWS ON THU AND FRI...SO ANY CONVECTION WILL
PRODUCE LOCALLY HEAVY RAIN...ALBEIT...SOIL CAN EASILY HANDLE SEVERAL
INCHES OF RAIN WITHOUT MUCH GROUND WATER PROBLEMS DUE TO DROUGHT.

TEMPS ON THU AND FRI WILL BE CHALLENGING...AS I RAISED THE SKY GRIDS
INTO THE HIGH M/CLOUDY AND OVC RANGE.  BELIEVE THE MODELS ARE TOO
WARM ON THU WITH THE CLOUD COVER...AND ARE IN THE BALL PARK ON
FRIDAY WITH LOW 80S. WENT 2 DEGREES BELOW MOS ON THU.

.SAT AND SUN...

CWA LOOKS DRY FOR THE WEEKEND....WITH SUNDAY BEING THE BEST DAY WITH
M/SUNNY SKIES. HIGH PRESSURE MOVING IN WITH 1025MB HIGH MOVING SOUTH
OUT OF HUDSON BAY. DEW POINTS BACK TO THE UPPER 50S...WHICH IS A
GOOD DEAL FOR THE TAIL END OF JUNE. CURRENT FORECAST LOOKS GOOD OVER
THE WEEKEND AND VERY LITTLE CHANGES HAVE BEEN MADE. COULD SEE A NW
FLOW MCS...OVER SE MO AND WRN KY....BUT WORST CASE SCENARIO IS
INCREASED CLOUD OVER SAT OVER FAR SW CWA. SUNDAY MORNING LOWS COULD
SEE THE HISTORICALLY COLD SPOTS LIKE MARROWBONE INTO THE UPPER 50S
THIS WEEKEND.

.MONDAY AND TUESDAY...
H5 HEIGHTS INCREASE WITH 591 M HIGH OVER THE 4 CORNERS...AND BUILD
EASTWARD. SO TEMPS AND DEW POINTS WILL BE ON THE INCREASE...BUT
NOTHING DRASTIC.

JDG
&&

.AVIATION DISCUSSION (18Z TAFS):...

500 MB CIRCULATION SHIFTED FROM SWRN IN WESTWARD INTO SCTRL IL
OVERNIGHT. NOT ENOUGH OF A CAP TO PREVENT A CONTINUED AND
PRIMARILY DIURNAL PCPN THREAT WITH THE MOIST AND UNSTABLE AIR
IN PLACE ACROSS OUR FA.

SCT TO BKN VFR CU AND AC THIS AFTERNOON INTO TONIGHT. SCT PRIMARILY
AFT AND EARLY NIGHT TRW. OVERNIGHT A PROBLEM WITH MVFR TO BRIEFLY IFR
SHALLOW GF BWG ESPECIALLY IF THEY GET A SHOWER THIS AFTN OR EVENING.
ENOUGH CLOUDS AND MIXING TO PREVENT ANY SIGNIFICANT FOG SDF AND LEX.
--21

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jun 26, 3:25 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 PM EDT TUE JUN 26 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-270830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
325 PM EDT (225 PM CDT) TUE JUN 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE EVENING BUT
SHOULD END BY OR DURING THE FIRST HOUR OR TWO AFTER SUNSET. THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING A BRIEF PERIOD OF HEAVY
RAIN AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WITH A WARM MOIST AIR MASS IN PLACE...SCATTERED AFTERNOON
THUNDERSTORMS ARE POSSIBLE WEDNESDAY...ENDING BY EVENING. LOCALLY
HEAVY RAIN AND CLOUD-TO-GROUND LIGHTNING ARE THE MAIN HAZARDS WITH
THESE STORMS.

ON THURSDAY AFTERNOON AND NIGHT...A COLD FRONT WILL MOVE INTO THE
OHIO VALLEY...AND SHOULD PRODUCE NUMEROUS THUNDERSTORMS ACROSS MUCH
OF CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. SCATTERED SHOWERS AND
THUNDERSTORMS SHOULD LINGER OVER SOUTH CENTRAL KENTUCKY ON FRIDAY.
THESE STORMS WILL PRODUCE HEAVY RAINFALL IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

--21

In the hours before

Special weather statement, Jun 26, 3:04 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
304 PM EDT TUE JUN 26 2007

KYZ039-040-047-261930-
ANDERSON-MERCER-WOODFORD-
304 PM EDT TUE JUN 26 2007

...STRONG THUNDERSTORM AFFECTING SOUTHEAST ANDERSON...NORTHERN
MERCER AND WOODFORD COUNTIES...

AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF LAWRENCEBURG...OR 24 MILES
SOUTHWEST OF LEXINGTON...AND MOVING NORTHEAST AT 15 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR TYRONE BY 325 PM EDT.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Special weather statement, Jun 26, 3:11 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
311 PM EDT TUE JUN 26 2007

KYZ045-261945-
NELSON-
311 PM EDT TUE JUN 26 2007

...STRONG THUNDERSTORM AFFECTING NORTHEAST NELSON COUNTY...

AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES EAST OF BARDSTOWN...OR 36 MILES
SOUTHEAST OF LOUISVILLE...AND MOVING NORTHEAST AT 10 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR CHAPLIN BY 325 PM EDT.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Special weather statement, Jun 26, 3:26 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 PM EDT TUE JUN 26 2007

KYZ036-262000-
SCOTT-
326 PM EDT TUE JUN 26 2007

...STRONG THUNDERSTORM AFFECTING SCOTT COUNTY...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF FRANKFORT...OR 11 MILES
NORTHWEST OF GEORGETOWN...AND MOVING NORTHEAST AT 10 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH... ARE EXPECTED WITH THIS STORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Special weather statement, Jun 26, 3:30 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT TUE JUN 26 2007

KYZ046-262000-
WASHINGTON-
330 PM EDT TUE JUN 26 2007

...STRONG THUNDERSTORM AFFECTING NORTHERN WASHINGTON COUNTY...

AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF SPRINGFIELD...OR 41 MILES WEST
OF LEXINGTON...AND MOVING NORTHEAST AT 10 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR WILLISBURG BY 335 PM EDT.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Special weather statement, Jun 26, 4:01 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 PM EDT TUE JUN 26 2007

KYZ036-262030-
SCOTT-
401 PM EDT TUE JUN 26 2007

...STRONG THUNDERSTORM AFFECTING SCOTT COUNTY...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GEORGETOWN...AND MOVING NORTHEAST AT 10 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  5 MILES NORTHWEST OF NEW ZION BY 415 PM EDT.
  NEAR OXFORD BY 420 PM EDT.
  5 MILES NORTHWEST OF GEORGETOWN SCOTT COUNTY AIRPORT BY 430 PM EDT.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Special weather statement, Jun 26, 4:14 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM EDT TUE JUN 26 2007

KYZ041-262045-
FAYETTE-
414 PM EDT TUE JUN 26 2007

...STRONG THUNDERSTORM AFFECTING FAYETTE COUNTY...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF LEXINGTON...AND MOVING NORTHEAST
AT 15 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:23 PM EDTSevere Thunderstorm WarningLMKBreckinridge37 min
Jun 26, 7:40 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren35 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.